# SDR COEA2024110104807

- Difficulty date: September 11, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 38,833 hours, 43,458 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53571503204
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 257172 NR 100015 HEAVY CHECK  COE/MAJOR REPAIR: EXTERNAL FUSELAGE BELLY HAS LEVEL 2 CORROSION UNDER ADF2 ANTENNA BLANKING PLATE NEAR FRAME 23A. CORRECTIVE ACTION: REPAIRED SKIN FWD OF FRAME 23A IAW ATR72 SRM 535126-300-802-A01.
